MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. MAINTENANCE UNIT

SHIRAKAWA OLYMPUS CO., LTD. MAINTENANCE UNIT
Model Number MU-1
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the maintenance unit alternating current power inlet was physically damaged.The issue was identified during inspection for use.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d9, g3, g6, h2, h3, h6 and h11.The device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the following reportable malfunction was identified during the device evaluation: broken alternating current inlet.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the alternating current power inlet it's like damaged due to broken alternating current inlet.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
MAINTENANCE UNIT
Common Device Name
MAINTENANCE UNIT
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23704079
Report Number3002808148-2025-23960
Device Sequence Number18814246
Product Code FDF
UDI-Device Identifier04953170060427
UDI-Public04953170060427
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown